# SDR CALA2023032700899

- Difficulty date: March 27, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N16009
- Make and model: Boeing 787-10
- Aircraft serial: 40938
- Aircraft time: 15,819 hours, 2,289 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hydraulic System
- Part number: NA
- Condition: Unknown
- Location: L Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEMI LEVER GEAR LOCK EITHER THE LEFT OR RIGHT SEMI LEVER GEAR (SLG) DOES NOT MAINTAIN LOCKUP PRESSURE WHEN COMMANDED OR SHOWS LOCKUP PRESSURE WHEN NO T COMMANDED DUE TO MECHANICAL VALVE FAILURE, BOTH LOCKUP VALVE C ONTROL SOLENOIDS FAILED, OR BOTH LOCKUP VALVE CONTROL SOLENOID DEFFERED IAW MEL 3230C MAINT PROC PERFORMED IAW DDG 32-30-03 ITEM APPROVED DISPATCH DESK: 64   NAME: SL  DATE: 18-MAR-23- MEL APPROVED. 3230C LEVER GEAR HYDRAULIC PRESSURE SENSOR, M3232150 P/N 10-3232-3-0003. MAINTENANCE MESSAGE 32-55008 - FAULT ISOLATION REFERENCE: DMC-B787-A-32-30-F2-75A-421A-A.NEED TO REPLACE THE LEFT SEMI REPLACED LH MAIN LADING GEAR SEMI LEVER GEAR HYD STRUT HDY PRESSURE TRANSDUCER IN REF AMM32-32-18-02A-520A, OPS CHECK GOOD
